A model of "nonadditive" routing problem where the costs depend on the set of pending tasks

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)24-45
Number of pages22
JournalBulletin of the South Ural State University, Series: Mathematical Modelling, Programming and Computer Software
Volume8
Issue number1
DOIs
Publication statusPublished - 1 Jan 2015

Fingerprint

Routing Problem
Dynamic programming
Cost functions
Minimax Problems
Trajectories
Costs
Interior
Bottleneck Problem
Precedence Constraints
Transposition
Dynamic Programming
Completion
Cost Function
Optimal Solution
Model
Trajectory
Minimise
Movement

Keywords

  • Dynamic programming
  • Precedence constraints
  • Route
  • Sequential ordering problem

ASJC Scopus subject areas

  • Computational Mathematics
  • Computational Theory and Mathematics
  • Modelling and Simulation

WoS ResearchAreas Categories

  • Mathematics, Applied

GRNTI

  • 27.41.00

Level of Research Output

  • VAK List

Cite this

@article{f8495b3867de40f7b9c6c7bf05eac314,
title = "A model of {"}nonadditive{"} routing problem where the costs depend on the set of pending tasks",
keywords = "Dynamic programming, Precedence constraints, Route, Sequential ordering problem",
author = "Chentsov, {A. G.} and Salii, {Ya V.}",
year = "2015",
month = "1",
day = "1",
doi = "10.14529/mmp150102",
language = "English",
volume = "8",
pages = "24--45",
journal = "Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»",
issn = "2071-0216",
publisher = "Южно-Уральский государственный университет (национальный исследовательский университет)",
number = "1",

}

TY - JOUR

T1 - A model of "nonadditive" routing problem where the costs depend on the set of pending tasks

AU - Chentsov, A. G.

AU - Salii, Ya V.

PY - 2015/1/1

Y1 - 2015/1/1

KW - Dynamic programming

KW - Precedence constraints

KW - Route

KW - Sequential ordering problem

UR - http://www.scopus.com/inward/record.url?scp=84923918538&partnerID=8YFLogxK

UR - http://elibrary.ru/item.asp?id=23052004

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000422198500002

U2 - 10.14529/mmp150102

DO - 10.14529/mmp150102

M3 - Article

VL - 8

SP - 24

EP - 45

JO - Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»

JF - Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»

SN - 2071-0216

IS - 1

ER -